# SDR 2007UALA01239

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114N300279U1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD SLAT WEDGE DELAMINATED T/E WEDGE DELAMINATED.  T/E WEDGE REPLACED WITH NEW.
